It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Renee on November 02, 2000 at 21:25:49:

In Reply to: What should I do? posted by annapooh on November 02, 2000 at 19:22:39:

Hi,

I just wanted to say go for Accutane!!! I was put on the same treatment you are using in Sept.(Cleoin-T, differin, and Doxycycline)My face broke out like crazy!! I stayed on it for a month but I just couldn't take it, so i stopped. Now i am on Accutane (10 days) and i love it! My face has already made improvments (slight, but still improved) and I am confident it was the right choice. The great thing about Accutane is that it does work for 90% of the people and the others are a lot more unpredictable. I say go for it, i wish i had years ago.
Good Luck- Renee :)

Follow Ups

All times are GMT -7. The time now is 09:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!